# SDR G6OA003

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47924
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED, THE LT AND RT WING ANTI-ICE VALVE DISAGREE LIGHT ILLUMINATED, IN FLGHT.  NR 3 MANIFOLD FAIL LIGHT ILLUMINATED.  VALVE OPERATION CONFIRMED BY ALTERNATE PROCEDURE.  AIRCRAFT WAS EN ROUTE FROM DTW TO AMS.  AIRCRAFT CONTINUED TO AMS WITH NO FURTHER PROBLEMS.  GROUND MAINTENANCE FOUND WIRE BUNDLE INBOARD OF NR 3 ENGINE SHOWING DISCOLORATION AND SEVERAL WIRES BURNED THROUGH.  THIRTEEN WIRES HAD NEW SECTIONS SPLICED IN.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
